# SDR HEEA0014562

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Failed
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT UNIT FAILED SELF-TEST.
